首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:On the separation question for tree languages
  • 本地全文:下载
  • 作者:Andr{\'e} Arnold ; Henryk Michalewski ; Damian Niwinski
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2012
  • 卷号:14
  • 页码:396-407
  • DOI:10.4230/LIPIcs.STACS.2012.396
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We show that the separation property fails for the classes Sigma_n of the Rabin-Mostowski index hierarchy of alternating automata on infinite trees. This extends our previous result (obtained with Szczepan Hummel) on the failure of the separation property for the class Sigma_2 (i.e., for co-Buchi sets). It remains open whether the separation property does hold for the classes Pi_n of the index hierarchy. To prove our result, we first consider the Rabin-Mostowski index hierarchy of deterministic automata on infinite words, for which we give a complete answer (generalizing previous results of Selivanov): the separation property holds for Pi_n and fails for Sigma_n-classes. The construction invented for words turns out to be useful for trees via a suitable game.
  • 关键词:Alternating automata on infinite trees; Index hierarchy; Separation property
国家哲学社会科学文献中心版权所有